MAUDE Adverse Event Report: BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Model Number TN FC500 FLOW CYTOMETER 100-240V 50/60HZ
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Serivce is scheduled to be at the customer site on 20-sept- 2022.A follow up will be provided once new information becomes available.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer that the plots are coming off the baseline at the fl2 position of their fc 500 flow cytometer.There was an intermittent upward signal shift at the fl2 position causing erroneous results for their leukemia/lymphoma ldt.The customer discarded the results and re-ran the samples on a different instrument to obtain correct results.There was no report of death, injury, or change to patient treatment as a result of this event.
 
Additional Manufacturer Narrative
The customer reported that the plots are coming off the baseline at the fl2 position on the fc500 when running their ldt (laboratory designed test) for leukemia/lymphoma.There was an intermittent upward signal shift at the fl2 position causing erroneous results for their leukemia/lymphoma ldt.The customer discarded the results and re-ran the samples on a different instrument to obtain correct results.The customer was advised by the field applications specialist to call customer technical support and request replacement of the tarpon amp board.With the information available at the initial assessment two technical support subject matter experts reviewed the available data and information provided by the customer and both indicated that the event does not appear related to a tarpon board malfunction.The field service engineer (fse) was at the customer site on 20-sep-2022 and replaced the tarpon amp board at the affected location (fl2).Bec internal identifier - (b)(4).
 
Event or Problem Description

Brand Name
FC 500 FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key15442246
Report Number1061932-2022-00059
Device Sequence Number14953982
Product Code GKZ
UDI-Device Identifier15099590572839
UDI-Public(01)15099590572839(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K071681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN FC500 FLOW CYTOMETER 100-240V 50/60HZ
Device Catalogue Number626553
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown